MathSciNet Relay Station
MathSciNet bibliographic data
MR743699 11D41 (11G05 14G25 14K07)
Thomas, E.; Vasquez, A. T. A family of elliptic curves and cyclic cubic field extensions. Math. Proc. Cambridge Philos. Soc. 96 (1984), no. 1, 39–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement